# SDR DALA2019040502211

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 79,758 hours, 61,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHTS 19D & 23D INOP. SECURED LOOSE CONNECTORS UNDER SEATS IAW MD88 AMM 33-53-02. OPS CHECK GOOD. (LP4763709)
